MathSciNet Relay Station
MathSciNet bibliographic data
MR1915223 (2003f:35148) 35K55 (35B40 35B41 35K50 37L30)
Jiménez-Casas, A.; Rodríguez-Bernal, A. Asymptotic behaviour for a phase field model in higher order Sobolev spaces. Rev. Mat. Complut. 15 (2002), no. 1, 213–248.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement